# SDR DALA2016011600380

- Difficulty date: January 15, 2016
- Submitted: January 17, 2016
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 47,930 hours, 6,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT COMPARTMENT HFA CHECK, EMERGENCY LIGHT USING MDCU FAULTED, EPSU BATTERY 19WL.  REPLACED 19WL BATTERY IAW AMM 33-51-38.
